On the Waring type problem for integral symmetric matrices (和文)

Egami Shigeki, Shigeki Egami

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)178-184
JournalDefault journal
Volume837
Publication statusPublished - 1993 Jan 1

Cite this

On the Waring type problem for integral symmetric matrices (和文). / Shigeki, Egami; Egami, Shigeki.

In: Default journal, Vol. 837, 01.01.1993, p. 178-184.

Research output: Contribution to journalArticle

Shigeki, E & Egami, S 1993, 'On the Waring type problem for integral symmetric matrices (和文)', Default journal, vol. 837, pp. 178-184.
Shigeki, Egami ; Egami, Shigeki. / On the Waring type problem for integral symmetric matrices (和文). In: Default journal. 1993 ; Vol. 837. pp. 178-184.
@article{d4db9afa5f2b4ef2aac6d5b1652a656c,
title = "On the Waring type problem for integral symmetric matrices (和文)",
author = "Egami Shigeki and Shigeki Egami",
year = "1993",
month = "1",
day = "1",
language = "English",
volume = "837",
pages = "178--184",
journal = "Default journal",

}

TY - JOUR

T1 - On the Waring type problem for integral symmetric matrices (和文)

AU - Shigeki, Egami

AU - Egami, Shigeki

PY - 1993/1/1

Y1 - 1993/1/1

M3 - Article

VL - 837

SP - 178

EP - 184

JO - Default journal

JF - Default journal

ER -